# SDR AALA202407056205

- Difficulty date: July 4, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N461AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 11059
- Aircraft time: 6,924 hours, 1,884 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: DHE1141
- Condition: Faulty
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: 1R DOOR WILL NOT ARM SLIDE.  FOUND THE PROXMITY SWITCH (4WN2) IS FAULTING. REMOVED AND REPLACED THE PROXIMTY SWITCH (4WN2) PER AMM 52-73-11.
